# SDR 2007UALA03375

- Difficulty date: August 23, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Aircraft time: 59,059 hours, 34,943 cycles
- Engine: Cfmint CFM563C1
- Engine time: 51,846 hours, 33,165 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Overserviced
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

CREW REPORT:  AFTER LANDING NR 2 HI OIL TEMP CSD LIGHT CAME ON.  ENG SHUT DOWN AND LIGHT WENT OUT AFTER 5 MINUTES.   FOUND OVERSERVICE OF CSD.   DRAINED CSD OIL AND RESERVICED TO PROPER LEVEL.  PERFORMED ENGINE RUNS WITH DEFECTS OR ABNORMALITIES NOTED.
